FEEDBACK Smiley face
Elman, Richard S.

The algebraic and geometric theory of quadratic forms Richard Elman, Nikita Karpenko, Alexander Merkurjev. - Providence, R.I. : American Mathematical Society, ©2008. - viii, 433 p. : ill. ; 26 cm. - American Mathematical Society colloquium publications, v. 56 0065-9258 ; .

Includes bibliographical references (p. 421-426) and index.

9780821843291

2007060599


Bilinear forms.
Forms, Quadratic.
Geometry, Algebraic.

QA243 / .E46 2008

512.74 / ELM-A

© IIIT-Delhi, 2013 | Phone: +91-11-26907510| FAX +91-11-26907405 | E-mail: library@iiitd.ac.in